# SDR CA970618018

- Difficulty date: June 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727-27C
- Engine: Pwa JT8D7B
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Bolt
- Part number: R1774
- Condition: Missing
- Location: N1 Tach Gen
- Component: Ge, 2CM9ABY7
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLUCTUATING N1 CONDITION, N1 TACH GENERATOR WAS FOUND TO HAVE ONE OF THE THROUGH BOLTS AND THE DATA PLATE MISSING  C1 DAMAGE RESULTING FROM THE DEPARTED BOLT AND DATA PLATE BEING INGESTED BY THE ENGINE.
